Authors: Žunić, Joviša 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Limit shape of Jarník's polygonal curve is a circle
Journal: Acta Arithmetica
Volume: 106
Issue: 3
First page: 247
Last page: 253
Issue Date: 1-Jan-2003
Rank: M22
ISSN: 0065-1036
DOI: 10.4064/aa106-3-3
Keywords: Combinatorial optimization | Convex attice polygons | Integer geometry
Publisher: Instytut Matematyczny Polskiej Akademii Nauk

Show full item record

Page view(s)

29
checked on Dec 6, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.